# SDR AALA2020080309010

- Difficulty date: July 24, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 18,832 hours, 7,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE ANGLE BETWEEN BS 947 AND BS 967 AT LBL 54. REPAIRED CREASE ANGLE PER SRM 53-60-13.
